# SDR VNAA2019112900001

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL AT STGR 26R BETWEEN FS 349 AND FS 364 HAS MINOR CORROSION.   STGR 26R HAS MULTIPLE SPOTS OF FITTING CORROSION FROM FS280-FS364.  STGR 26R FROM FS280-364 DAMAGE FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-21-03-101-002-A01 AND 53-21-03-101-006-A01.   REMOVED STGR 26R (AFT SECTION,SPLICE, AND FWD SECTION) FROM FS280-364 IAW CRJ 700 SRM 51-42-06-001-001-A01. . LOCATED AND DRILLED NEW SECTIONS (FWD AND AFT) STGR 26R FS280-364 IAW CRJ 700 SRM 51-40-11-001-001-A01.   REMOVED STGR CLEATS FROM FS319,333,310 AND 295 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 STGR 26R.  REINSTALLED STGR CLEATS FROM FS295,310,319,333 AND 349 IAW CRJ 700 SRM 51-42-06-001-001-A01.  REMOVED FRAME SPLICE AT
